The approximation of functions defined on the whole real axis by entire functions of exponential type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1968), pp. 89-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_2_a10,
author = {M. F. Timan},
title = {The approximation of functions defined on the whole real axis by entire functions of exponential type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {89--101},
year = {1968},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_2_a10/}
}
TY - JOUR AU - M. F. Timan TI - The approximation of functions defined on the whole real axis by entire functions of exponential type JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 89 EP - 101 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1968_2_a10/ LA - ru ID - IVM_1968_2_a10 ER -
M. F. Timan. The approximation of functions defined on the whole real axis by entire functions of exponential type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1968), pp. 89-101. http://geodesic.mathdoc.fr/item/IVM_1968_2_a10/